# SDR SWAA2022042798125

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737
- Aircraft serial: 63592
- Aircraft time: 16,801 hours, 7,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT SIGN LENSE FELL OFF / [01] REINSTALL LENS PER AMM 33-51-01
